Oseltamivir aka Tamiflu and theatrical events…

DSCN6400 DSCN6401 DSCN6402 DSCN6404 DSCN6405 DSCN6408

This is my 3rd day taking Tamiflu, my flu symptoms have gotten better, but now is something else happening? Something of the neuropsychiatric variety? Feeling depressed and weepy…wow can I not get a break, please? Does everything have to always be this difficult? Sisyphus ain’t got nothin’ on me!

Ok, so I have been in this play, which has not been a very pleasant experience to begin with, at all… then I got the flu, becoming less pleasant by the second… so I took Tamiflu and now I feel very depressed… least pleasant of all… What am I supposed to do? Does it always have to be such an uphill climb? God, does it never get any easier? Is it just my filter from when I was a child experiencing negative events, or are these events really so bad that they deserve this magnitude of a negative response from me, or is it depression caused by Tamiflu? How the hell am I supposed to know! All I know is whether because of the flu, the antiviral, or my mood disorder, my past, or present events, hell lets say all of the above, add to that the disrespect and negativity that I have encountered with this particular play, I totally feel like shit… and yet I am going to perform tonight for opening night, and then for the rest of the six performances, because that is what you do when you take on a play, you do it till the end.

Of course, I could walk out and tell them to eff off, but I won’t, I’m too responsible and too much of a miss goodie two shoes to do that. However, I am NEVER doing any more plays, ever again. I don’t trust the process, I will never put myself at the mercy of someone, who has power over me. Not after this god awful experience. Not ever again.

Sorry for the rant, dear readers. I am just very distressed and quite puzzled and… oh whatever… I’m going to take a hot shower, get my hair done and walk into the theater with my head held high and perform for the audience, perform the story that is being told. That is the important thing! Not my ego, or slights to it!

Oh and below is a link of an article of a young Korean girl who became suicidally depressed and then developed bipolar disorder (BPD) after taking Tamiflu. Coincidence? Tamiflu brought out the BPD? Can’t say.

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3022319/